# SDR SWIA201844458

- Difficulty date: March 11, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 35,695 hours, 30,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED.   REPLACED THE CARGO DOOR SILL IAW SRM AND REO. PRESSURE LEAK CHECKED GOOD.
